# SDR COMA0560677

- Difficulty date: December 7, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 20,133 hours, 19,121 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Warning Light
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5616 - RECEIVED A FLAP FAIL CAUTION MESSAGE INBOUND TO YYZ, FLIGHT LANDED WITHOUT INCIDENT.  COMPLIED WITH AD 98-20-01 FLAP CAUTION MESSAGE "FIRST EVENT" MAINTENANCE ACTION, PARAGRAPH (B) 1,2,3 (A, B, C AND E).  FLAP SYSTEM WAS RESET WITH NO FURTHER FLAP CAUTION MESSAGES.
